# SDR AALA200802388A

- Difficulty date: October 24, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 35,889 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 43135
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY LIGHTS AT AFT COACH CLASS LEFT AND RIGHT AISLE FLOOR INOPERATIVE.  REPLACED BATTERY PACK AT R4 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
